BibTeX record journals/jcam/IndratnoR11

download as .bib file

@article{DBLP:journals/jcam/IndratnoR11,
  author    = {Sapto W. Indratno and
               Alexander G. Ramm},
  title     = {A collocation method for solving some integral equations in distributions},
  journal   = {J. Computational Applied Mathematics},
  volume    = {236},
  number    = {6},
  pages     = {1296--1313},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.cam.2011.08.013},
  doi       = {10.1016/j.cam.2011.08.013},
  timestamp = {Sat, 19 Oct 2019 19:26:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/IndratnoR11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics